# SDR 97UAL900643

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1846U
- Make and model: Doug DC-10-10
- Aircraft serial: 48262
- Engine: Ge CF66D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5000412
- Condition: Cracked
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT NOSE TIRE BLOWN AND RIM CRACKED AS AIRCRAFT TURNED OFF TAXIWAY.  *S/D*  LEFT-HAND NOSE TIRE AND WHEEL ASSEMBLY WAS REPLACED.
